# SDR DALA2023050103354

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 89,546 hours, 40,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 AT FR16 LH DBL JOGGLE AREA, SEVERAL FASTENER HOLE LOCATIONS FOUND WITH DIAMETERS LARGER THAN MODIFICATION STARTING HOLE DIAMETERS. CORRECTIVE ACTION: COMPLIED WITH ERA 608098-32. (2742131)
